Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 54, NWS Northern Indiana

July 19, 2012

NWS Northern Indiana issued this small craft advisory at Jul 19, 2012, 3:28 PM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2012, 3:28 PM EDT (19:28 UTC)
Expired
Jul 20, 2012, 10:00 PM EDT
In force
31 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WHUS73 KIWX 191928
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT THU JUL 19 2012

LMZ043-046-200330-
/O.NEW.KIWX.SC.Y.0054.120719T1928Z-120721T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
328 PM EDT THU JUL 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY. 

* WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS

* WAVES: INCREASING TO 3 TO 5 FEET. SUBSIDING BY FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
472 
WHUS73 KIWX 200234
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1034 PM EDT THU JUL 19 2012

LMZ043-046-201045-
/O.CON.KIWX.SC.Y.0054.000000T0000Z-120721T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1034 PM EDT THU JUL 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. 

* WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS

* WAVES: INCREASING TO 3 TO 5 FEET. SUBSIDING BY FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
433 
WHUS73 KIWX 200801
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT FRI JUL 20 2012

LMZ043-046-201615-
/O.CON.KIWX.SC.Y.0054.000000T0000Z-120721T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
401 AM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS

* WAVES: INCREASING TO 3 TO 5 FEET. SUBSIDING BY FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
484 
WHUS73 KIWX 201419
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 AM EDT FRI JUL 20 2012

LMZ043-046-202230-
/O.CON.KIWX.SC.Y.0054.000000T0000Z-120721T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1019 AM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS: NORTHEAST 10 TO 20 KNOTS

* WAVES: 3 TO 5 FEET...SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
602 
WHUS73 KIWX 201914
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
314 PM EDT FRI JUL 20 2012

LMZ043-046-210200-
/O.EXT.KIWX.SC.Y.0054.000000T0000Z-120721T0200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
314 PM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS BECOMING NORTHEAST OVERNIGHT. 

* WAVES: 3 TO 5 FEET...SUBSIDING LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jul 19, 3:14 PM EDT, 14 minutes earlier.

Area forecast discussion, Jul 19, 3:14 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
314 PM EDT THU JUL 19 2012

.SHORT TERM... /TONIGHT THROUGH FRIDAY NIGHT/

FOCUS REMAINS ON NEXT 6 TO 12 HR PERIOD WITH APPROACH OF WEAK SFC
LOW AND ASSOCIATED CONVECTIVE DEVELOPMENT.

CLEARING HAS SPREAD ACROSS MUCH OF NORTHERN INDIANA WITH HEATING AND
DESTABILIZATION UNDERWAY. VIS SAT SHOWING TRIPLE POINT OF
APPROACHING LOW NICELY...CENTERED BETWEEN KANKAKEE AND DANVILLE
ILLINOIS. CU FIELD WAS ATTEMPTING TO EXPAND ALONG THIS FEATURE WITH
INITIATION OF STORMS LIKELY IN THIS AREA OVER THE NEXT HOUR OR 2.
CU/STRATOCU FIELD CONTINUES TO EXPAND ACROSS N ILLINOIS WITH SIGNS
OF DEVELOPMENT/BUILDING INTO NW INDIANA. RAP/HRRR RAPIDLY BREAK OUT
CONVECTION BUT VARY ON LOCATION AND COVERAGE. EARLIER UPDATE APPEARS
TO REFLECT BEST POTENTIAL AREA ACROSS S/SW COUNTIES. SOME CHANCE
THAT CONVECTION COULD FIRE JUST TO OUR SOUTH TOWARDS LAFAYETTE AND
THEN EVOLVE MORE INTO CENTRAL INDIANA AND POSSIBLY SKIRTING SOUTH OF
US-24.  WILL LEAVE FORECAST ALONE WITH PRE 1ST PERIOD TO HANDLE BEST
WINDOW.

PRECIP MAY LINGER INTO THE OVERNIGHT HOURS BUT SHOULD RAPIDLY MOVE
OUT AFTER MIDNIGHT. THINK POPS MAY BE OVERDONE BUT WITH SOME HIGH
RES MODELS HINTING AT ACTIVITY INTO THE OVERNIGHT HOURS WILL LEAVE
AS IS. LOWS WILL DROP BACK INTO THE MID TO UPR 60S.

EFFECTIVE BOUNDARY SHOULD BE LOCATED SOUTH OF THE AREA WITH DRIER
CONDITIONS FOR MUCH OF THE REGION. GIVEN PROXIMITY OF THE
BOUNDARY...A STRAY SHOWER OR STORM CAN'T BE RULED OUT IN THE FAR
SOUTH BUT FEEL CHANCES NOT ENOUGH TO INTRODUCE INTO GRIDS. HIGHS
WILL CLIMB INTO THE MID 80S ACROSS THE AREA. LOWS FRI NGT WILL DROP
TO MORE COMFORTABLE LEVELS AROUND 60 TO THE LOWER 60S.

&&

.LONG TERM...
SIG SHRT TERM DROUGHT AMELIORATION OVERNIGHT LENDS AN INTERESTING
DICHOTOMY OF SORTS THIS PD IN REGARD TO PCPN POTENTIAL NXT WEEK.

UNDERPINNING PATTN OF ACTIVE WRLY FLW ACRS SRN CANADA/NRN US CONTS
OVRTOP PERSISTENT SUB-TROPICAL RIDGE CNTRD OVR THE CNTRL PLAINS.
CONTD PARADE OF RIDGE RIDERS AND SWD WK FNTL EXCURSIONS MAKE LTR PDS
TRICKY WRT CONV CHCS. HWVR W/SIG WIDESPREAD HEAVY RAINFALL OVERNIGHT
SHRTR SITUATION HAS TURNED DECIDEDLY MORE FVRBL W/XPCN FOR
SUBSTANTIAL BNDRY LYR MSTR IMPROVEMENT INADV OF SFC FNTL BNDRY
ASSOCD/W NXT SW OVRTOPPING PLAINS RIDGE ON MON AND LIKELY W/MORE
SUBSTANTIAL SW INDICATED LT WED. THUS WILL BREAK FM PRIOR CONTINUITY
WHICH SIDED W/PERSISTENT DRYNESS AND HEDGE TWD IMPLIED WETTER
SOLUTIONS MON AND THU.

OTHERWISE SOIL MSTR RECHARGE SHLD DAMPEN MIXED LYR DEPTHS WITHIN THE
HEART OF LL THERMAL RIDGE NXT WEEK AND WILL CONT MIDNIGHT TREND OF
FOLLOWING SLIGHTLY COOLER BLENDED SOLUTIONS.

&&

.AVIATION...
FOCUS WILL BE ON AFTERNOON PERIOD WITH POTENTIAL FOR CONVECTIVE
DEVELOPMENT AT BOTH SITES. GIVEN PROXIMITY OF SFC LOW...BETTER
CHANCE WILL EXIST AT KFWA WITH JUST AN OUTSIDE CHANCE AT KSBN.
PREV ISSUANCE/AMENDMENTS ALREADY HAVE THIS IN HAND SO NO CHANGES
WERE REQUIRED. LARGE AREA OF MVFR OR LOWER CIGS EXPECTED AT BOTH
SITES FROM COMBINATION OF STRATUS ALREADY MOVING IN BEHIND THE LOW
AND ADDITIONAL DEVELOPMENT IN AREAS OF CLEARING AS A RESULT OF
MOIST BL FROM RECENT RAINFALL. HAVE BROUGHT CIGS DOWN TO 1000 FT
AND MAY NEED TO LWR FURTHER IN LATER ISSUANCES. WINDS WILL COME
AROUND TO THE NE IN THE WAKE OF THE LOW AND REMAIN AROUND 10 KTS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...T
AVIATION...FISHER
Hazardous weather outlook, Jul 19, 1:03 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
103 PM EDT THU JUL 19 2012

INZ003>009-MIZ077>081-OHZ001-002-004-005-015-016-201715-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA
103 PM EDT THU JUL 19 2012 /1203 PM CDT THU JUL 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THE
BEST CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST ALONG AND SOUTH OF
ROUTE 30. AN ISOLATED SEVERE WIND GUST WILL BE POSSIBLE WITH THE
STRONGEST STORMS AS WELL AS HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>018-020-022>027-032>034-OHZ024-025-201715-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...VAN WERT...
DELPHOS...LIMA
103 PM EDT THU JUL 19 2012 /1203 PM CDT THU JUL 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS PORTIONS OF
EASTERN ILLINOIS AND NORTHWESTERN INDIANA AND MOVE EAST THIS
AFTERNOON. DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN MAY ACCOMPANY
THE STRONGEST STORMS AT LOCATIONS GENERALLY ALONG AND SOUTH OF
ROUTE 30. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-201715-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
103 PM EDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE. SOME STORMS MAY
PRODUCE WIND GUSTS TO 35 KNOTS...ESPECIALLY LATER THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jul 19, 9:37 AM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
937 AM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY RAIN       2 SW LA PORTE           41.59N  86.74W
07/19/2012  E2.02 INCH       LA PORTE           IN   PUBLIC

0700 AM     HEAVY RAIN       FAYETTE                 41.67N  84.33W
07/19/2012  E1.50 INCH       FULTON             OH   PUBLIC

0730 AM     HEAVY RAIN       4 W ROSELAND            41.72N  86.33W
07/19/2012  M1.92 INCH       ST. JOSEPH         IN   BROADCAST MEDIA

0800 AM     HEAVY RAIN       5 SW FORT WAYNE         40.98N  85.19W
07/19/2012  M2.22 INCH       ALLEN              IN   ASOS

            24 HOUR TOTAL THROUGH 8 AM

0800 AM     HEAVY RAIN       4 SE GOSHEN             41.53N  85.79W
07/19/2012  M1.57 INCH       ELKHART            IN   ASOS

            24 HOUR TOTAL THROUGH 8 AM

0800 AM     HEAVY RAIN       4 NW SOUTH BEND         41.70N  86.31W
07/19/2012  M1.83 INCH       ST. JOSEPH         IN   ASOS

            24 HOUR TOTAL THROUGH 8 AM

0900 AM     HEAVY RAIN       4 SW MISHAWAKA          41.63N  86.22W
07/19/2012  E2.90 INCH       ST. JOSEPH         IN   BROADCAST MEDIA

&&

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:03 PM EDTSpecial Weather StatementIWXSteuben57 min
Jul 18, 10:50 PM EDTSpecial Marine WarningIWX115 min
Jul 18, 11:43 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph62 min
Jul 19, 12:26 AM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke64 min
Jul 19, 12:29 AM EDTFlash Flood WarningIWXLaPorte, Saint Joseph3 hr
Jul 19, 1:03 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph57 min
Jul 19, 1:12 AM EDTAreal Flood AdvisoryIWXMarshall, Saint Joseph, Starke3 hr
Jul 19, 1:45 AM EDTSpecial Weather StatementIWXLaGrange, Noble, Whitley60 min
Jul 19, 2:33 AM EDTSpecial Weather StatementIWXDeKalb, LaGrange, Noble, Steuben57 min
Jul 19, 4:04 AM EDTSpecial Weather StatementIWXElkhart, Saint Joseph41 min
Jul 19, 5:19 AM EDTAreal Flood AdvisoryIWXElkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 2 more3 hr
Jul 19, 5:35 AM EDTFlash Flood WarningIWXAllen, DeKalb, Huntington, Kosciusko, LaGrange, Noble and 4 more115 min
Jul 19, 5:53 AM EDTFlash Flood WarningIWXAllen, DeKalb3 hr
Jul 19, 6:22 AM EDTFlash Flood WarningIWXElkhart, LaGrange, LaPorte, Noble, Saint Joseph3 hr
Jul 19, 6:44 AM EDTSpecial Weather StatementIWXHuntington, Kosciusko, Miami, Wabash, Whitley61 min
Jul 19, 6:03 PM EDTRip Current StatementIWX34 hr
Jul 19, 7:16 PM EDTSpecial Weather StatementIWXMiami44 min
Jul 19, 7:19 PM EDTSpecial Weather StatementIWXBlackford41 min
Jul 18, 10:00 PM EDTSpecial Weather StatementIWXFulton, Williams45 min
Jul 19, 6:15 PM EDTSpecial Weather StatementIWXVan Wert30 min

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.